MathSciNet Relay Station
MathSciNet bibliographic data
MR170394 (30 #632) 60.67
Čistjakov, V. P. A theorem on sums of independent positive random variables and its applications to branching random processes. (Russian) Teor. Verojatnost. i Primenen 9 1964 710–718.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement